Canadian province stops giving boosters to elders who have had COVID in the past due to severe, life-threatening side effects

Elders in that category reacted very poorly to the booster. Many patients developed a fever after receiving their third dose.

They lost appetite, became physically weak, tired and lethargic, Le Devoir reported.

In more severe cases, the booster dose caused the patients difficulties in breathing and lowering oxygen levels.

Some elders also became delirious after receiving the injection.

link

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s